# SDR ABXA020255

- Difficulty date: October 18, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,928 hours, 25,576 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D491C
- Part serial: 1540
- Condition: Damaged
- Part time: 0 hours, 0 cycles
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

#1 OIL PRESSURE LIGHT ILLUMINATED. PRESSURE/TEMP. GOOD. #1 THROTTLE TO IDLE. LIGHT REMAINED ON. SECURED ENGINE. RAN ENGINE, NO DISCREPANCY, DISCONNECTED BOTH OIL MAIN WARNING SWITCHES. MEGGED WIRE FROM DIM BOX, NO DISCREPANCY. ON INSPECTION, FOUND DIFFERENTIAL OIL PRESSURE SWITCH DAMAGED EXTERNALLY. HOLE IN CASE. REPLACED SWITCH IAW DC-8 MM 79-33-01-2. OPS AND LEAK CHECKED GOOD ON ENGINE RUN.
